# SDR 06FDEA1374

- Difficulty date: April 11, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71151
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - LEFT HAND LONGERON 41 SPLICE AT STA 5-113 TO 1541 CRACKED.  CRACKED SPLICE ON CENTER CARGO LEFT HAND LONGERON 41 AT STA 5-113 TO 1541 REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
